# SDR SWIA201439257

- Difficulty date: September 5, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 39,322 hours, 56,828 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR STEERING INOPERATIVE, MESSAGE CAME ON AFTER SELECTING GEAR UP.  R & R STEERING RELAY BOX, OPS CHECKED GOOD.
